MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941832350
Medical Device Problem Codes Difficult to Insert (1316); Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.A percutaneous coronary intervention was being performed.Vascular access was obtained via the right femoral artery.The target lesion was located in the non-tortuous and non-calcified circumflex artery and obtuse marginal artery.Predilation was performed with a 2.5x12mm emerge balloon catheter.A 3.50 x 32mm synergy xd drug-eluting stent was advanced and deployed in the proximal circumflex artery for 14 seconds at 11 atm.However, during procedure, the stent dislodged and migrated to the aorta.The stent was removed via snare.An emerge 1.5x12mm balloon catheter was inflated for 29 seconds at 14 atm in the first obtuse marginal.Subsequently, a 2.50x28mm a synergy xd drug-eluting stent was advanced for treatment.However, during procedure, the stent was dislodged.The stent was removed via snare.The procedure was completed with a different device.There were no patient complications nor injuries reported.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12577011
Report Number2134265-2021-12457
Device Sequence Number3322278
Product Code NIQ
UDI-Device Identifier08714729981084
UDI-Public08714729981084
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/02/2023
Device Model NumberH7493941832350
Device Lot Number0026830248
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2021
Initial Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient Weight66